MathSciNet Relay Station
MathSciNet bibliographic data
MR1867846 93D15 (93C57)
Zhai, Guisheng; Hu, Bo; Yasuda, Kazunori; Michel, Anthony N. Disturbance attenuation properties of time-controlled switched systems. J. Franklin Inst. 338 (2001), no. 7, 765–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement